# SDR SWIA201436960

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 31,303 hours, 25,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 230-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NOSE FUSELAGE BELOW CAPTAIN'S WINDOW BETWEEN  BS 230 - 235, WL 110,  S12L.  REPAIRED IAW REO.
